Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JPosey30311

WHAT MY DERMATOLOGIST SAID!

Recommended Posts

Okay, so I use Benzoyl Peroxide but I use it in the form of Benzamyacin (which is also 3% erythromyacin), and I leave it on for a long time during the day, even though it leaves a slight white residue on my face.

My dermatologist told me that Benzamyacin completely absorbs into the skin after about an hour, and that leaving it on all day is pointless. Is this true??

Share this post


Link to post
Share on other sites

Okay, so I use Benzoyl Peroxide but I use it in the form of Benzamyacin (which is also 3% erythromyacin), and I leave it on for a long time during the day, even though it leaves a slight white residue on my face.

My dermatologist told me that Benzamyacin completely absorbs into the skin after about an hour, and that leaving it on all day is pointless. Is this true??

Share this post


Link to post
Share on other sites

I don't know if it is true or not.

Back when I used to use Benzamycin, I kept it on all day until I washed it off at bedtime. That was my derms instructions.

Share this post


Link to post
Share on other sites

ummmm, if it absorbs into the skin after an hour, then you are leaving it on all day. If it is in your skin then you can't really wash it off. What would be the point to wash it off after an hour?

You're not really making sense.

Share this post


Link to post
Share on other sites

Did you also use Differin at night or anything like that? What did you use at night? Becuase my derm told me if i continue to JUST use benzamyacin paks and no differin or anyhting, that my acne will probably come back! (im 95% clear right now)

Share this post


Link to post
Share on other sites

I would say that your derm knows a lot more about acne than anyone on these boards, seeing that he's studied medicine for at least 6 years. If he says it's true, it probably is.

Share this post


Link to post
Share on other sites

Did you also use Differin at night or anything like that? What did you use at night? Becuase my derm told me if i continue to JUST use benzamyacin paks and no differin or anyhting, that my acne will probably come back! (im 95% clear right now)

I used Retin-A at night, and Benzamycin during the day. I used this combo for many many years. It was effective for me for a long time.

Share this post


Link to post
Share on other sites

... seeing that he's studied medicine for at least 6 years. If he says it's true, it probably is.

Or 'she'... :angel:

Share this post


Link to post
Share on other sites

Did you also use Differin at night or anything like that? What did you use at night? Becuase my derm told me if i continue to JUST use benzamyacin paks and no differin or anyhting, that my acne will probably come back! (im 95% clear right now)

I used Retin-A at night, and Benzamycin during the day. I used this combo for many many years. It was effective for me for a long time.

i dont know how anyone could wear benzamyacin during the day. mine is clumpy and leaves residue on my face. its extremely uncomfortable and stings sometimes. anyone else go thru this?

Share this post


Link to post
Share on other sites

wearing anything on my face during the day is unbearable. its summer, i play sports, i sweat. so is it supposed to be clumpy?-or did my pharmacist just mess up?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×